Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 187897, 9 pages
http://dx.doi.org/10.1155/2014/187897
Research Article

Global Stability for a Viral Infection Model with Saturated Incidence Rate

1School of Mathematics and Information Sciences, Guangzhou University, Guangzhou 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Science of Guangdong, Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 13 January 2014; Accepted 18 February 2014; Published 6 April 2014

Academic Editor: Chuangxia Huang

Copyright © 2014 Huaqin Peng and Zhiming Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huaqin Peng and Zhiming Guo, “Global Stability for a Viral Infection Model with Saturated Incidence Rate,” Abstract and Applied Analysis, vol. 2014, Article ID 187897, 9 pages, 2014. doi:10.1155/2014/187897